# SDR UALA2013031401556

- Difficulty date: March 12, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 63,006 hours, 7,342 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSSAISLE LIGHT INOP BETWEEN DOOR SL AND 3R.  RIGHT POSITION RELAMPED, OPS CHECK OK.
